SEARCH

SEARCH BY CITATION

References

  • [1]
    J. Garloff, E. D. Popova, and A. P. Smith, Solving linear systems with polynomial parameter dependency with application to the verified solution of problems in structural mechanics, in A. Chinchuluun, P. M. Pardalos, R. Enkhbat, and E. N. Pistikopoulos, eds., Proceedings of the International Conference on Optimization, Simulation and Control, Ulaanbaatar, Mongolia (2010), Series Springer Optimization and Its Applications, Springer-Verlag, to appear (2012).
  • [2]
    J. Garloff and A. P. Smith (eds.), Special Issue of the journal Reliable Computing on the Use of Bernstein Polynomials in Reliable Computing, to appear (2012).
  • [3]
    A. Neumaier, Interval Methods for Systems of Equations, Series Encyclopedia of Mathematics and its Applications, Cambridge University Press (1990).
  • [4]
    A. Neumaier, Improving interval enclosures, Reliable Computing, to appear.
  • [5]
    A. Neumaier, Private communication at the Dagstuhl Workshop no. 11371 Uncertainty Modeling and Analysis with Intervals -- Foundations, Tools, Applications (2011).
  • [6]
    A. P. Smith, Fast construction of constant bound functions for sparse polynomials, J. Global Optimization 43 (2–3), 445–458 (2009).
  • [7]
    M. Zettler and J. Garloff, Robustness analysis of polynomials with polynomial parameter dependency using Bernstein expansion, IEEE Trans. Automat. Contr. 43, 425–431 (1998).